MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31GA 6MM HALFUNIT 10BAG; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31GA 6MM HALFUNIT 10BAG; SYRINGE, PISTON
Model Number 324910
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
From: productcomplaints@bd.Com sent: tuesday, june 25, 2024 1:39 am.To: productcomplaints subject: direct consumer 2024-06-17 product inquiry - inquiry ref: [ ref: (b)(4)].From: productcomplaints@bd.Com sent: tuesday, june 25, 2024 1:39 am.To: productcomplaints subject: direct consumer 2024-06-17 product inquiry - inquiry ref: [ ref:(b)(4)].Direct consumer 2024-06-24 product inquiry - inquiry ref: consumer reported could not draw his insulin because he believes the needles are blocked.Lot: 3128169.Catalog: 324910.Date of event: 2024-06-24.Samples: no.3 syringes affected.Declined to provide address and declined replacement.Email came into outlook but did not come into salesforce.Cl.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st.Complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
SYRINGE 0.3ML 31GA 6MM HALFUNIT 10BAG
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19779088
Report Number3024508819-2024-00191
Device Sequence Number20878169
Product Code FMF
UDI-Device Identifier00382903249107
UDI-Public00382903249107
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number324910
Device Lot Number3128169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale